# SDR FDEA201312162991

- Difficulty date: December 16, 2013
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 311N504631
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 1, PYLON OTBD SIDE WEB INNER SURFACE FOUND CORROSION AT PSTA 144.4 - 153.9.  REPAIRED PER EA F-5450-T0304976.  REPAIR CLASSIFIED AS MINOR
